Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 370294, 8 pages
Research Article

Some Compactness and Interpolation Results for Linear Boltzmann Equation

1Laboratory of Informatics and Mathematics, University of Souk Ahras, P.O. Box 1553, 41000 Souk Ahras, Algeria
2Department of Mathematics, University of Constantine 1, 25000 Constantine, Algeria

Received 23 November 2014; Accepted 30 July 2015

Academic Editor: Giuseppe Marino

Copyright © 2015 Nadjeh Redjel and Abdelkader Dehici. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nadjeh Redjel and Abdelkader Dehici, “Some Compactness and Interpolation Results for Linear Boltzmann Equation,” Journal of Function Spaces, vol. 2015, Article ID 370294, 8 pages, 2015. doi:10.1155/2015/370294